# SDR DXTA2012080305076

- Difficulty date: August 2, 2012
- Submitted: August 30, 2012
- Operation: Air carrier
- Aircraft: N568QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605829
- Aircraft time: 3,167 hours, 2,450 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 55275043
- Part serial: 4335
- Condition: Failed
- Location: Nlg
- Part time: 3,167 hours, 2,450 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, MLG HANDLE SELECTED UP, RED "UNLOCK" GEAR LIGHT ILLUMINATED. STAB MISCOMPAIR AND HYD PRESSURE LIGHT ALSO ILLUMINATED.  MLG LOWERED NORMALLY FOR LANDING.    TROUBLESHOOTING FOUND NOSE ACTUATOR ALLOWING THE GEAR TO LOCK BUT NOT FULLY SEAT TO DEPRESS SWITCH.  R & R NOSE ACTUATOR IAW MM 32-30-05 & OPS CHECKED GOOD IAW MM 32-30-05.
